Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 7:42 PM CDT for Duval County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 7:42 PM CDT (00:42 UTC)
- Expired
- Apr 17, 2015, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Duval County, TX
The radar
The Corpus Christi radar (KCRP), 82 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 6:57 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
751
WFUS54 KCRP 180042
TORCRP
TXC131-180115-
/O.NEW.KCRP.TO.W.0009.150418T0042Z-150418T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
742 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 741 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 4
MILES NORTHEAST OF ROSITA...OR 10 MILES NORTHWEST OF SAN
DIEGO...AND MOVING EAST AT 20 MPH.
IN ADDITION...PING PONG BALL SIZED HAIL WILL OCCUR WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
SAN DIEGO AND ROSITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2774 9844 2794 9849 2798 9824 2783 9823
2775 9824
TIME...MOT...LOC 0041Z 262DEG 19KT 2784 9839
$$
TMT1 follow-up statement
826
WWUS54 KCRP 180053
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CDT FRI APR 17 2015
TXC131-180115-
/O.CON.KCRP.TO.W.0009.000000T0000Z-150418T0115Z/
DUVAL TX-
753 PM CDT FRI APR 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN DUVAL COUNTY...
AT 752 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
7 MILES NORTHWEST OF SAN DIEGO...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SAN DIEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2774 9844 2794 9849 2798 9824 2783 9823
2775 9824
TIME...MOT...LOC 0052Z 266DEG 22KT 2784 9830
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:29 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 17, 7:29 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT FRI APR 17 2015
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...PREDOMINATE MVFR/VFR CONDITIONS WITH IFR/LIFR
CONDITIONS LIKELY DURING/NEAR SHOWERS AND THUNDERSTORMS THIS
EVENING/TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS UNTIL 07Z SAT. ANTICIPATE ADDITIONAL AT LEAST ISOLD/SCT
SHOWERS DRG THE APPROXIMATELY 06-12Z SATURDAY PERIOD ALONG WITH
MVFR VISIBILITIES AT TIMES. EXPECT PREDOMINATE MVFR/VFR CEILINGS
DRG THE MID/LATE MORNING HOURS ALONG WITH POSSIBLE MVFR/IFR
CONDITIONS DRG SHOWERS/THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 17 2015/
SHORT TERM...(TONIGHT THROUGH SATURDAY)...SEVERE CONVECTION
ONGOING ACRS THE FAR NORTHERN CWA THIS AFTN ALONG THERMAL/MSTR
BNDRY. CONVECTION HAS SO FAR REMAINED CONFINED TO THE IMMEDIATE
BNDRY ITSELF DESPITE 3000-4000 J/KG CAPES AND 40+ 0-6 KM SHEAR AS
THERE REMAINS A BIT OF A CAP AROUND 800 MB. EXPECT SVR CONVECTION
TO AFFECT MAINLY THE NORTHERN CWFA THRU 00Z AS CONVECTIVE COMPLEX
PROPAGATES EAST AND ADDITIONAL CELLS DVLP AHEAD OF THE LINE.
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT ALTHOUGH WE
HAVE SEEN PERIODS OF RELATIVE STRONG ROTATION DVLP SO A TORNADO
CANNOT BE RULED OUT. OTHER CLUSTERS OF STORMS COULD DVLP ANY TIME
LATER THIS EVENING AND OVERNIGHT AND SOME COULD BE SEVERE.
INITIAL STORM CLUSTER PRODUCED 1-2 INCHES OF RAIN VERY QUICKLY IN
THE NORTH AND WITH AN ADDITIONAL CONVECTIVE COMPLEX PSBL TNGT WILL
EXTEND THE FFA BACK WEST TO COTULLA AND CONTINUE IT THRU 12Z.
ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER DAY SATURDAY WITH
PLENTIFUL SHEAR AND INSTABILITY IN PLACE. SPC HAS THE ENTIRE AREA
OUTLOOKED IN A SLIGHT RISK. DAMAGING WINDS AND LARGE HAIL LOOKS TO
BE THE MAIN THREAT.
LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UNSETTLED WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED. MODELS FORECAST A SLIGHT
LULL IN THE ACTION ON SUNDAY AS UPPER FORCING EDGES EAST OF THE
COASTAL BEND...BUT RAIN CHANCES INCREASE THROUGH THE FIRST PART OF
NEXT WEEK AS WEAK RIPPLES IN THE UPPER FLOW INTERACT WITH A
PERSISTENT SURFACE BOUNDARY AND LOTS OF AVAILABLE MOISTURE. WILL NOT
ATTEMPT TO TIME ANY OF THESE IMPULSES...INSTEAD INCLUDING SLIGHT
CHANCE TO CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED PERIOD.
TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 82 67 86 68 / 70 50 30 20 20
VICTORIA 68 80 65 85 63 / 80 50 30 10 20
LAREDO 69 88 66 90 67 / 50 30 20 10 30
ALICE 70 84 66 89 67 / 70 50 30 10 20
ROCKPORT 71 77 69 81 69 / 70 50 30 20 20
COTULLA 65 85 64 90 64 / 80 40 20 10 20
KINGSVILLE 71 84 67 88 68 / 70 50 30 20 20
NAVY CORPUS 72 77 68 80 70 / 70 50 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...VICTORIA.
GM...NONE.
&&
WC/87...AVIATIONHazardous weather outlook, Apr 17, 4:57 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 PM CDT FRI APR 17 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-182200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 457 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND MCMULLEN COUNTIES UNTIL 7 PM CDT AND FOR ARANSAS...CALHOUN... GOLIAD...REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES UNTIL 10 PM. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS FROM COTULLA THROUGH GEORGE WEST INTO VICTORIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS AN SLIGHT RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SATURDAY.
In the hours before
Special weather statement, Apr 17, 5:12 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
512 PM CDT FRI APR 17 2015
TXZ233-234-172245-
GOLIAD-VICTORIA-
512 PM CDT FRI APR 17 2015
...A LINE OF STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA AND
EXTREME NORTHEASTERN GOLIAD COUNTIES...
AT 509 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS FROM THOMASTON TO
NURSERY TO SOUTHWEST OF SCHROEDER...MOVING EAST AT 50 MPH.
WIND GUSTS FROM 50 TO 55 MPH WILL BE POSSIBLE ALONG WITH PEA SIZED
HAIL. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...VICTORIA DETAR HOSPITAL NORTH...SALEM...INEZ...NURSERY...
VICTORIA MALL...WOOD HI...VICTORIA REGIONAL AIRPORT...DOWNTOWN
VICTORIA...VICTORIA RIVERSIDE PARK...SCHROEDER...FORDTRAN...
TELFERNER...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA COLLEGE...
MISSION VALLEY AND SAXET LAKES.
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2886 9672 2885 9670 2882 9672 2878 9670
2874 9727 2887 9730 2909 9699 2910 9697
TIME...MOT...LOC 2209Z 270DEG 45KT 2893 9711
TMTSpecial weather statement, Apr 17, 5:27 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 527 PM CDT FRI APR 17 2015 TXZ230-231-172300- MCMULLEN-LIVE OAK- 527 PM CDT FRI APR 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCMULLEN AND WEST CENTRAL LIVE OAK COUNTIES... AT 526 PM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF SIMMONS...OR 14 MILES SOUTHEAST OF TILDEN...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SIMMONS. LAT...LON 2818 9842 2837 9851 2853 9822 2828 9814 TIME...MOT...LOC 2226Z 243DEG 27KT 2830 9840 TMT
Local storm report, Apr 17, 5:33 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
533 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL VICTORIA 28.82N 96.98W
04/17/2015 E0.25 INCH VICTORIA TX TRAINED SPOTTER
HAIL RPORTED IN SOUTHEAST PART OF CITY OF VICTORIA
&&
LKEYSLocal storm report, Apr 17, 6:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL BEEVILLE 28.41N 97.75W
04/17/2015 E1.75 INCH BEE TX LAW ENFORCEMENT
HAIL REPORTED ON SOUTHWEST SIDE OF BEEVILLE.
&&
LKEYSSpecial weather statement, Apr 17, 7:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT FRI APR 17 2015
TXZ234-180045-
VICTORIA-
715 PM CDT FRI APR 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA COUNTY...
AT 714 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES WEST OF
NURSERY...OR 12 MILES NORTHWEST OF VICTORIA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...NURSERY...SALEM...FORDTRAN AND MISSION
VALLEY.
LAT...LON 2906 9694 2905 9690 2890 9682 2882 9719
2883 9719 2886 9721 2892 9723 2910 9698
TIME...MOT...LOC 0014Z 252DEG 25KT 2893 9715
TMTSpecial weather statement, Apr 17, 7:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 717 PM CDT FRI APR 17 2015 TXZ240-180045- DUVAL- 717 PM CDT FRI APR 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUVAL COUNTY... AT 717 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF FREER... MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DUVAL COUNTY. LAT...LON 2780 9857 2798 9857 2804 9830 2778 9828 TIME...MOT...LOC 0017Z 270DEG 18KT 2790 9849 TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:09 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 36 min |
| Apr 17, 7:15 PM CDT | Special Weather Statement | CRP | Victoria | 30 min |
| Apr 17, 7:17 PM CDT | Special Weather Statement | CRP | Duval | 28 min |
| Apr 17, 7:36 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 24 min |
| Apr 17, 7:56 PM CDT | Tornado Warning | CRP | Refugio | 34 min |
| Apr 17, 8:00 PM CDT | Tornado Warning | CRP | Duval, Jim Wells | 30 min |
| Apr 17, 8:19 PM CDT | Special Weather Statement | CRP | San Patricio | 26 min |
| Apr 17, 8:27 PM CDT | Tornado Warning | CRP | Jim Wells | 33 min |
| Apr 17, 8:44 PM CDT | Tornado Warning | CRP | Nueces | 31 min |
| Apr 17, 8:52 PM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 38 min |
| Apr 17, 8:59 PM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Apr 17, 8:59 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 17 min |
| Apr 17, 9:04 PM CDT | Special Weather Statement | CRP | Duval | 26 min |
| Apr 17, 9:14 PM CDT | Tornado Warning | CRP | Nueces | 31 min |
| Apr 17, 9:26 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Apr 17, 9:41 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 34 min |
| Apr 17, 10:08 PM CDT | Special Weather Statement | CRP | Webb | 52 min |
| Apr 17, 10:08 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 37 min |
| Apr 17, 10:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 33 min |
| Apr 17, 10:17 PM CDT | Tornado Warning | CRP | San Patricio | 28 min |
| Apr 17, 10:39 PM CDT | Special Marine Warning | CRP | 96 min | |
| Apr 17, 10:43 PM CDT | Severe Thunderstorm Warning | CRP | Aransas | 32 min |
| Apr 17, 10:48 PM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| Apr 17, 10:50 PM CDT | Special Weather Statement | CRP | La Salle | 25 min |
| Apr 17, 10:52 PM CDT | Tornado Warning | CRP | Aransas | 23 min |
| Apr 17, 11:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 17, 11:35 PM CDT | Special Weather Statement | CRP | Nueces | 25 min |
| Apr 18, 12:08 AM CDT | Special Marine Warning | CRP | 97 min | |
| Apr 18, 1:00 AM CDT | River Flood Warning | CRP | Victoria | 4 days |
| Apr 18, 1:40 AM CDT | Special Marine Warning | CRP | 50 min | |
| Apr 18, 2:58 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 22 hr |
| Apr 18, 10:28 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 4 days |
| Apr 18, 2:03 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak, San Patricio | 3 hr |
| Apr 18, 2:46 PM CDT | River Flood Warning | CRP | Victoria | 30 hr |
| Apr 18, 3:49 PM CDT | Areal Flood Advisory | CRP | Aransas, San Patricio | 56 min |
| Apr 18, 4:15 PM CDT | Special Marine Warning | CRP | 60 min | |
| Apr 18, 4:46 PM CDT | River Flood Warning | CRP | Nueces | 41 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.